# SDR ASAA2013112896570

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,991 hours, 5,733 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1087718
- Condition: Faulted
- Location: A/C Ram Air
- Part time: 6,582 hours, 1,871 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL RT PACK LIGHT ILLUMINATED WILL RESET.  ACFT GROUNDED. LOGGED RAM AIR ACTUATOR FAULT.  R & R RT RAM AIR ACTUATOR REF MM 21-51-21, GROUND FUNCTION, OPS CHECK GOOD.
